# SDR SWAA084606

- Difficulty date: August 19, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 71,407 hours, 60,967 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Bs 1016 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND AFT PRESSURE BULKHEAD CRACKED AT BS 1016, STR 6L.  REPAIRED WEB PER SRM.
